On the algebraic stringy euler number

Victor Batyrev, Giuliano Gagliardi

Research output: Contribution to journalArticlepeer-review


We are interested in stringy invariants of singular projective algebraic varieties satisfying a strict monotonicity with respect to elementary birational modifications in the Mori program. We conjecture that the algebraic stringy Euler number is one of such invariants. In the present paper, we prove this conjecture for varieties having an action of a connected algebraic group G and admitting equivariant desingularizations with only finitely many G-orbits. In particular, we prove our conjecture for arbitrary projective spherical varieties.

Original languageEnglish
Pages (from-to)29-41
Number of pages13
JournalProceedings of the American Mathematical Society
Issue number1
StatePublished - 2018
Externally publishedYes


Dive into the research topics of 'On the algebraic stringy euler number'. Together they form a unique fingerprint.

Cite this